Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 174
HTML articles powered by AMS MathViewer

Equational bases and nonmodular lattice varieties
Ralph McKenzie PDF
Trans. Amer. Math. Soc. 174 (1972), 1-43
Some remarks concerning the varieties generated by the diamond and the pentagon
S. D. Comer and D. X. Hong PDF
Trans. Amer. Math. Soc. 174 (1972), 45-54
Topologies of closed subsets
Louis Narens PDF
Trans. Amer. Math. Soc. 174 (1972), 55-76
Real length functions in groups
Nancy Harrison PDF
Trans. Amer. Math. Soc. 174 (1972), 77-106
Smooth embeddings of homologically similar manifolds
Dennis M. Roseman PDF
Trans. Amer. Math. Soc. 174 (1972), 107-126
Normed convex processes
Stephen M. Robinson PDF
Trans. Amer. Math. Soc. 174 (1972), 127-140
Quasi-complemented algebras
T. Husain and Pak-Ken Wong PDF
Trans. Amer. Math. Soc. 174 (1972), 141-154
Cones and Vietoris-Begle type theorems
D. G. Bourgin PDF
Trans. Amer. Math. Soc. 174 (1972), 155-183
The Lefschetz fixed point theorem for noncompact locally connected spaces
R. J. Knill PDF
Trans. Amer. Math. Soc. 174 (1972), 185-198
Near central automorphisms of abelian torsion groups
Jutta Hausen PDF
Trans. Amer. Math. Soc. 174 (1972), 199-215
Instability in $\textrm {Diff}^{r}$ $(T^{3})$ and the nongenericity of rational zeta functions
Carl P. Simon PDF
Trans. Amer. Math. Soc. 174 (1972), 217-242
Singular homology as a derived functor
G. S. Rinehart PDF
Trans. Amer. Math. Soc. 174 (1972), 243-256
Semi-$p$-functions
J. F. C. Kingman PDF
Trans. Amer. Math. Soc. 174 (1972), 257-273
Algebras of analytic germs
William R. Zame PDF
Trans. Amer. Math. Soc. 174 (1972), 275-288
A pair of indices for function spaces on the circle
Colin Bennett PDF
Trans. Amer. Math. Soc. 174 (1972), 289-304
Constructive proof of Hilbert’s theorem on ascending chains
A. Seidenberg PDF
Trans. Amer. Math. Soc. 174 (1972), 305-312
Strictly regular elements in Freudenthal triple systems
J. C. Ferrar PDF
Trans. Amer. Math. Soc. 174 (1972), 313-331
The $L^{p}$ behavior of eigenfunction expansions
Harold E. Benzinger PDF
Trans. Amer. Math. Soc. 174 (1972), 333-344
Adequate ultrafilters of special Boolean algebras
S. Negrepontis PDF
Trans. Amer. Math. Soc. 174 (1972), 345-367
A generalization of univalent functions with bounded boundary rotation
Edward J. Moulis PDF
Trans. Amer. Math. Soc. 174 (1972), 369-381
$Q$-composable properties, semigroups and $\textrm {CM}$-homomorphisms
A. R. Bednarek and K. D. Magill PDF
Trans. Amer. Math. Soc. 174 (1972), 383-398
Equicontinuity and indivisibility in transformation groups
Ping-fun Lam PDF
Trans. Amer. Math. Soc. 174 (1972), 399-424
Rings which are almost polynomial rings
Paul Eakin and James Silver PDF
Trans. Amer. Math. Soc. 174 (1972), 425-449
Valuations, primes and irreducibility in polynomial rings and rational function fields
Ron Brown PDF
Trans. Amer. Math. Soc. 174 (1972), 451-488
Generalized eigenfunctions and real axis limits of the resolvent
N. A. Derzko PDF
Trans. Amer. Math. Soc. 174 (1972), 489-506
Erratum to: “On character sums and power residues”
Karl K. Norton PDF
Trans. Amer. Math. Soc. 174 (1972), 507